How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask DoogleNK Your Own Question
DoogleNK
DoogleNK, Doctor (MD)
Category: Health
Satisfied Customers: 1139
Experience:  MD
7632001
Type Your Health Question Here...
DoogleNK is online now
A new question is answered every 9 seconds

Will meth, speed, or other stimulants shrink your penis

Resolved Question:

No Comment Added
Submitted: 8 years ago.
Category: Health
Expert:  DoogleNK replied 8 years ago.
Methamphetamine (meth, speed) may cause impotence or loss of erection, though it may cause increased sexual arousal.
For more information on health effects of these drugs, please read this.

Kindly press ACCEPT if your question has been answered. FEEDBACK is always appreciated.
______________________________________________________________________
Please note that the information provided is not a substitute to medical advice.

Customer: replied 8 years ago.
I had a doctor tell me that not only speed can cause shrinkage, but stimulants found in over the counter medicines when taken enough over a long period of time can do the same thing. The reason I ask is I'm a body builder (all natural) but some of the thermogemics that they use to cut down may have the same effect, do you know anything about this?
Expert:  DoogleNK replied 8 years ago.
I agree with your doctor about the side effect of OTC stimulants.
Many of the thermogenics have serious health effects. Ephedrine is a common ingradient of thermogenics & it can cause erection problems.
Please consult a physician before using any thermogenics or any medications


Kindly press ACCEPT if your question has been answered. FEEDBACK is always appreciated.
______________________________________________________________________
Please note that the information provided is not a substitute to medical advice.
Customer: replied 8 years ago.
Is it only stimulants that cause this? and is caffine a stimulant? I am currently taking a test booster, creatine, nitrix, and something called leucik which works with amino acids. None of these are stimulants, is there any other things I should be watching out fore that can cause the same problem?
Expert:  DoogleNK replied 8 years ago.
Here is a list of drugs causing erection problems.
Caffeine is a stimulant & excess caffeine better be avoided.
I am unable to find any scientific studies about leukic, though there are numerous webpages on this substance.


Kindly press ACCEPT if your question has been answered. FEEDBACK is always appreciated.
______________________________________________________________________
Please note that the information provided is not a substitute to medical advice.

DoogleNK and 3 other Health Specialists are ready to help you